Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Swollen, itchy labia during periods. Tricyclic ineffective

Hello, I have a swollent itchy labia , minors and majora. It happens often around my period, before and during. The swabs come back negative both for fungus and bacterial. I don t have chlamidia (I have been tested countless times). I have to take an anti histamine to get a few hours sleep, it is disrupting my life. I have been given botox injection for vulvodenya as sometimes intercourse is painful at the entrance of the vagina only. This worked but it led to incontinence . I have been prescribed tricyclic medication but this didn t work. Please help
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Well come to HCM
If the itching symptom occurs during the menses period then this could be due to hormonal changes, and this can be treated with Tab hydroxyzine 10 mg three times in day, better to stop medicine if you are ever taking, if symptoms dose not improved then Tab Loratidine can be added along with Tab Hydroxyzine, hope this information helps, take care.
Answered: Wed, 5 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor